Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On some singular convolution operators


Author: Charles Fefferman
Journal: Bull. Amer. Math. Soc. 75 (1969), 765-769
DOI: https://doi.org/10.1090/S0002-9904-1969-12279-2
MathSciNet review: 0243387
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Benedek, A. P. Calderon and R. Panzone, Convolution operators on Banach space valued functions, Proc. Nat. Acad. Sci. U.S.A. 48 (1962), 356-365. MR 133653
  • 2. I. I. Hirschmann, On multiplier transformations, Duke Math. J. 26 (1959), 221-242. MR 104973
  • 3. R. Hunt, On L (p, q) spaces, Ensiegnement Math. (2) 12 (1966), 249-276. MR 223874
  • 4. E. M. Stein, On some functions of Littlewood-Paley and Zygmund, Bull. Amer. Math. Soc. 67 (1961), 99-101. MR 123872
  • 5. E. M. Stein, The characterization of functions arising as potentials, Bull. Amer. Math. Soc. 67 (1961), 102-104. MR 123729
  • 6. E. M. Stein, Singular integrals, harmonic functions, and differentiability properties of functions of several variables, Proc. Sympos. Pure Math., vol. 10, Amer. Math. Soc. Providence, R.I., 1967, pp. 316-335. MR 482394
  • 7. S. Wainger, Special trigonometric series in k-dimensions, Mem. Amer. Math. Soc. No. 59, 1965. MR 182838


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12279-2

American Mathematical Society